MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO.KG ENDO-MODEL SL KNEE JOINT PROSTHESIS; PROXIMAL TIBIAL SPACER, NEUTRAL, UNCEMENTED, MEDIUM, TI6AL4V, FUL,

WALDEMAR LINK GMBH & CO.KG ENDO-MODEL SL KNEE JOINT PROSTHESIS; PROXIMAL TIBIAL SPACER, NEUTRAL, UNCEMENTED, MEDIUM, TI6AL4V, FUL,
Model Number 16-2920/05
Medical Device Problem Codes Nonstandard Device (1420); Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
Screws too small for mounting.[customer].
 
Additional Manufacturer Narrative
This is the final supplemental report, the complaint is closed.
 
Event or Problem Description
Screws too small for mounting.[customer].

Brand Name
ENDO-MODEL SL KNEE JOINT PROSTHESIS
Common Device Name
PROXIMAL TIBIAL SPACER, NEUTRAL, UNCEMENTED, MEDIUM, TI6AL4V, FUL,
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO.KG
barkhausenweg 10
hamburg 22339
GM  22339
Manufacturer Contact
annerike-tizia hucklenbroch
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key20307599
Report Number3004371426-2024-00069
Device Sequence Number8712343
Product Code KRO
UDI-Device Identifier04026575416943
UDI-Public04026575416943
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K151008
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number16-2920/05
Device Catalogue Number16-2920/05
Device Lot Number2460479
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2024
Supplement Date Received by Manufacturer09/10/2024
Initial Report FDA Received Date09/26/2024
Supplement Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown